MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Lot Number 0031444705
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent dislodgement occurred.A 5.00 x 24mm synergy xd drug-eluting stent was advanced for treatment.However, during insertion of the device, the stent detached from the balloon inside the patient.The device was removed successfully and the procedure was completed with another of the same device.There were no patient complications nor injuries reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr.: synergy xd mr us 5.00 x 24mm stent delivery system was returned for analysis.Visual, tactile and microscopic analysis was performed on the device.No issues identified with the hypotube shaft.The polymer extrusion was stretched near the port exchange and was broken, 55.5cm from the tip of the device.The guidewire, used by the physician, was received loaded through the inner /guidewire lumen.However, due to the stretching and bunching of the extrusion, the extrusion was stretched down onto the guidewire, preventing the removal of the wire from the lumen.The stent was not attached or returned.Although the balloon had stent crimp markings, it seemed the balloon was subjected to positive pressure.Bumper tip showed no signs of distal tip damage.No other device issues were identified during returned product analysis.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17958069
Report Number2124215-2023-54510
Device Sequence Number15212693
Product Code NIQ
UDI-Device Identifier08714729981275
UDI-Public08714729981275
Combination Product (Y/N)Y
Initial Reporter StateAK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/10/2025
Device Lot Number0031444705
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/26/2023
Supplement Date Received by Manufacturer10/27/2023
Initial Report FDA Received Date10/18/2023
Supplement Report FDA Received Date11/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown